# SDR AALA202305023454

- Difficulty date: April 30, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A320*
- Aircraft serial: 5444
- Aircraft time: 33,080 hours, 13,360 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3357
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 43,276 hours, 23,703 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DESCENDING THROUGH ABOUT 15,000 FEET, A DIRTY MUST SOCK SMELL WAS NOTED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU . **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
